MedElevator Войти в исследования
← Поиск публикаций
Acta anaesthesiologica Scandinavica · 2014

Long-term allergic dermatitis caused by sevoflurane: a clinical report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lloréns Herrerias J, Delgado Navarro C, Ballester Luján M T, Izquierdo Palomares A

Аннотация

BACKGROUND: Allergy to volatile anaesthetics is extremely rare, but capable of damaging the professional career.

METHODS: This article presents the case of a 60-year-old surgeon who developed a skin rash on the reverse of hands, which progressively worsened and extended to distant fold areas. Blood tests were normal but for eosinophilia and risen total IgE, with normal specific globulins and skin prick tests for common allergens. After 8 years, a malfunction in the anaesthetic gas scavenging system was found, and symptoms remitted within a week following its replacement. Repeated open application test with sevoflurane led to the appearance of the same lesions in the tested areas and in distant body folds.

RESULTS: We hypothesize that the most probable mechanism for the reaction in our patient is systemic allergic contact dermatitis, which is caused by repeated systemic exposure to a hapten that reaches the skin through haematogenous transport in a sensitized patient.

CONCLUSIONS: The report aims to warn about the potential aetiological relationship between exposure to inhaled anaesthetics and allergic manifestations with cutaneous symptoms.

Предметные рубрики MeSH